# SDR SWAA2019111938928

- Difficulty date: October 14, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 47,476 hours, 31,649 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD L/H WINDSCREEN FLASHLIGHT DAMAGED.        / R&R FLASHLIGHT PER SOPM.
